# SDR RAIA980114

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 1D1468155
- Condition: Failed
- Location: Wing De-Ice
- Part time: 14,215 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7394 - STL - WING DE-ICE LIGHT DOES NOT ILLUMINATE IN FLIGHT.  MAINTENANCE REPLACED WING DE-ICE BOOT PRESSURE SWITCH.  (M)
